| Model Number |
uCor Heart Failure and Arrhythmia Management System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a skin irritation from the ucor hfams patch.The patient described the area as a red and burning skin irritation with a sharp pain.There was no alleged device malfunction contributing to the irritation.The patient's nurse recommended removal of the patch due to the skin irritation.The outcome of the skin irritation is unknown.
Additional Manufacturer Narrative
Not applicable.